# SDR CA990119007

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 555405
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) NOSE GEAR DOORS FAILED TO OPEN WHEN GEAR SELECTED DOWN.   PROBLEM INTERMITTENT AFTER COLD SOAK AT ALTITUDE.
